STORE
BLOG
ONLINE DOCTOR
A - Z BRANDS
PRESCRIPTIONS
Online NHS Repeat Prescriptions
One Off Private / NHS Prescriptions Online
0
Items
£0.00
Checkout
Login
|
Register
Telephone Orders
0800 411 8888
BEAUTY
Browse By Category
Make Up
More>>
Shop By Brand
Hydromol
Nair
No Vendor
Palmers
More>>
EMBARRASSING
Browse By Category
Athletes Foot
Bad Breath
Cold Sores
Constipation
Cystitus
Dandruff
Diarrhoea
Eczema Psoriasis
Fungal Infections
Hair Loss
Head Lice Scabies
Head Lice And Scabies
Menopause
Pain Relief
Piles Haemorrhoids
Pregnancy Test
Snoring
Sweating
Thrush
Trapped Wind
More>>
Shop By Brand
Anbesol
Anusol
Anusolplus
Aveeno
Bisalax
Bonjela
Breathe Right
Canesten
Clearblue
Clearzal
More>>
HEALTH
Browse By Category
Anxiety Depression
Arthitis Care
Diabetic Glucocare
Heart Cholesterol
Slimming Weight
More>>
Shop By Brand
Abbotts
Accu-Check
Adios
Alliance Pharmaceuticals Ltd
Califig
Ddd Limited
Fortuna
Glucose/Chondroitin
Natrasleep
No Vendor
More>>
MEDICINES
Browse By Category
Allergy Hayfever
Childrens
Coughs, Colds Flu
Ear Care
Eyes
Foot Care
Head Lice And Scabies
Headaches
Lip Care
Oral Care
Pain Relief
Piles Haemorrhoids
Smoking Cessation Aids
Stomach Digestion
Travel
More>>
Shop By Brand
4Head
Accura Helath Ltd
Actavis Uk Ltd
After Bite
Alka Seltzer
Aller
Allerief
Anadin
Andrews
Anodesyn
More>>
MOBILITY & LIVING
Browse By Category
Support Orthopaedic
More>>
Shop By Brand
Scholl
More>>
Browse By Category
More>>
Shop By Brand
More>>
Browse By Category
More>>
Shop By Brand
More>>
Browse By Category
More>>
Shop By Brand
More>>
CARE HOMES
OFFERS
CONTACT US
Home
>
Categories
Make Up
VIEW ALL
Shop By Brand
Hydromol
Nair
No Vendor
Palmers
VIEW ALL
Category Result
More
Paracetamol Tabs 32
Home
>
Medicines
Paracetamol Tabs 32
Be the first to review this product
Availability:
Out of Stock
Size
:
32 tabs
Color
:
PCN :
£0.80
Product Code :
293
|
£
Valid from until dates
Qty:
OR
Add to Compare
Quick Overview
Favourites
Tell A Friend
DESCRIPTION
DIRECTION
INGREDIENTS
WARNINGS
Reviews
For the treatment of headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, neuralgia, sore throat, dysmenorrhoea and for relieving the fever, aches and pains of colds and flu.. Also for the pain of non-serious
Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharma
White tablet containing: Paracetamol 500mg.
Adults: 2 Tablets up to 4 times daily as required not more frequently than every 4 hours. Maximum 8 Tablets in 24 hours. Children 6-12 years: half-1 tablet 3-4 times daily not more frequently than every 4 hours. Maximum 4 Tablets in 24 hours. Not to be gi
No Review Found
Copyright © 2013 Clinical Care Pharmacy. All Rights Reserved